MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-63
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the aliniq ams assigned two patient names to the same id (b)(6) which shows up on one third party analyzer when viewing patient data.There were no incorrect results assigned to a patient.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.
 
Additional Manufacturer Narrative
The investigation identified an accidental activation of windows defender av (antivirus) scanning on ams folders at the customer site.This caused significant slow processing of hematology sysmex results (>30 seconds for a single sample) causing query timeouts between ams and the analyzer driver.Additionally, the delay was unreported for an extended period.The sysmex driver (xe2100_astm.Dll v5.0.0) was originally designed for older ams versions that required using the ¿last sample id¿ returned from a previous query to populate the order record.Due to the delays, when the first sample arrived at the driver, the stored ¿last sample id¿ corresponded to the second sample, causing the driver to associate incorrect patient information with the arriving sample tube.The processing delays were resolved by disabling the antivirus at the customer site.Ticket trending review did not identify any trends.Device history record review did not identify any non-conformances or potential non-conformances related to the complaint issue.Labeling was reviewed and adequately addressed the issue.Based on the investigation, the aliniq ams software version 3.20 is performing as intended, no systemic issue or deficiency of the aliniq ams software version 3.20 was identified.
 
Event or Problem Description

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24506271
Report Number3004032053-2026-00003
Device Sequence Number9870451
Product Code JQP
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-63
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/20/2026
06/25/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/26/2026
07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown